Accessibility navigation


Global exponential periodicity of a class of bidirectional associative memory networks with finite distributed delays

Yang, X. F., Li, C. D., Liao, X. F., Evans, D. J. and Megson, G. M. (2005) Global exponential periodicity of a class of bidirectional associative memory networks with finite distributed delays. Applied Mathematics and Computation, 171 (1). pp. 108-121. ISSN 0096-3003

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.amc.2005.01.029

Abstract/Summary

In this paper, we study the periodic oscillatory behavior of a class of bidirectional associative memory (BAM) networks with finite distributed delays. A set of criteria are proposed for determining global exponential periodicity of the proposed BAM networks, which assume neither differentiability nor monotonicity of the activation function of each neuron. In addition, our criteria are easily checkable. (c) 2005 Elsevier Inc. All rights reserved.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science
ID Code:15474
Uncontrolled Keywords:bidirectional associative memory network, finite distributed delay, global exponential periodicity, Lyapunov functional, BAM NEURAL-NETWORKS, TIME-VARYING DELAYS, ASYMPTOTIC STABILITY, TRANSMISSION DELAYS, EXISTENCE, DYNAMICS, COEFFICIENTS

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation